# SDR CALA2024103000961

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767-300
- Aircraft serial: 30025
- Aircraft time: 89,687 hours, 18,121 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CLASS DIVIDER INSPECTION {B767-25-3-7075} - RH BUSINESS CLASS DIVDER MAY INTERFERE WITH EMERGENCY DOOR HATCH OPERATION. RH BUSINESS CABIN CLASS DIVIDER ADJUSTED TO PROVIDE CLEARANCE OF OFF WING ESCAPE HATCH DOOR AS PER AMM 25-24-99-202-003. PICTURE ATTACHED TO SHOW CLEARNANCE POST ADJUSTMENT.
